# SDR DL72S991415

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 651680310
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS BOLT HOLES FOR THE VERT FIN FITTING ATTACH TO TENSION TIE RIB WAS FOUND WITH CORROSION.  REWORKED PER ERA 333260-14, REV B.
